ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Error correction in nonbinary words

Sankar, PV and Krishnamurthy, EV (1973) Error correction in nonbinary words. In: Proceedings of the IEEE, 61 (4). 507- 508.

[img] PDF
3.pdf - Published Version
Restricted to Registered users only

Download (222kB) | Request a copy
Official URL: http://ieeexplore.ieee.org/search/wrapper.jsp?arnu...


A simple error detecting and correcting procedure is described for nonbinary symbol words; here, the error position is located using the Hamming method and the correct symbol is substituted using a modulo-check procedure.

Item Type: Journal Article
Publication: Proceedings of the IEEE
Publisher: IEEE
Additional Information: Copyright1973 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Department/Centre: Division of Biological Sciences > Molecular Biophysics Unit
Date Deposited: 05 Jan 2010 06:29
Last Modified: 19 Sep 2010 05:45
URI: http://eprints.iisc.ac.in/id/eprint/23365

Actions (login required)

View Item View Item